MAUDE Adverse Event Report: STRYKER SPINE-US STEERABLE INSERTER SHAFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US STEERABLE INSERTER SHAFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 48930005
Medical Device Problem Codes Fracture (1260); Difficult to Insert (1316); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
A health professional reported that a tritanium pl steerable inserter shaft became jammed and that the tip fractured intra-operatively.The procedure was completed successfully with a ten-minute surgical delay and no adverse consequence to the patient.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.

Brand Name
STEERABLE INSERTER SHAFT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key23764365
Report Number0009617544-2025-00116
Device Sequence Number18563752
Product Code LXH
UDI-Device Identifier07613327370133
UDI-Public(01)07613327370133(11)200212(10)194920
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48930005
Device Lot Number194920
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer01/25/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown